# SDR P5CA9700948

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 RIGHT WLG W/W AT STN 1350 UPP CHORD ATT WEB UPP SURFACE FOUND CORRODED FROM RBL 25 TO 100 APPROX.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.  PAINT TOUCH UP PER MM 51-24-00.
